|side effects of hiv treatment
Oct 19, 2005
what can you do about the side effects,large stomack,skinney legs anf face
| Response from Dr. Henry
Those fat/body changes are a challenge. In some cases changing the HIV meds around can help (off thymidine analogues such as D4T or AZT). For fat increases diet, exercise, hormone replacement, growth hormone or growth hormone replacement threapy are under study for benefit and safety. For fat loss uridine supplementation is under study but has not been proven to be safe and beneficial. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- If You Keep Getting Vaginal Infections In Your Vagina, Do That Mean You Have HIV?
- Just Because The Vagina Is Burning Doesn't Mean You Have An Std
- Can I Catch HIV From Clothes?
- Chances Of Getting Hepatitis C Through Anal Sex
- Do Headaches Indicate HIV Infection?
- Does Having Diarrhea Affect Absorption Of HIV Meds?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.